# SDR UHLA2014020800126

- Difficulty date: February 8, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N209JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000258
- Aircraft time: 11,801 hours, 8,887 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crossbeam
- Condition: Corroded
- Location: Frame 84
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON  CROSSBEAM FRAME 84 TO RT FUSELAGE. REPAIRED CROSSBEAM IAW ETD2014-170-010420.  MAJOR REPAIR
